# SDR IPXA2021012965032

- Difficulty date: January 5, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 22,360 hours, 13,741 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5321025500000
- Condition: Damaged
- Location: Flight Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C PANEL FLIGHT DECK 211EP.  REMOVED AND REPLACED, IAW AMM 53-10-12 UPS TAG #724626.
